EconPapers    
Economics at your fingertips  
 

Bounds for Functions of Dependent Risks

Paul Embrechts () and Giovanni Puccetti

Finance and Stochastics, 2006, vol. 10, issue 3, 352 pages

Keywords: Copulas; Dependent risks; Dependence bounds; Fréchet bounds; 60E15; 60E05; G10 (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (48)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-006-0005-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:10:y:2006:i:3:p:341-352

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

DOI: 10.1007/s00780-006-0005-5

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:finsto:v:10:y:2006:i:3:p:341-352